# SDR DL76L060381

- Difficulty date: May 13, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 62,346 hours, 9,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHTS LT SIDE JUST AFT OF OVERWING EXITS CENTER DOUBLE LIGHT ASSY FWD BULB INOP.  ALSO SINGLE LIGHT ASSY JUST AFT OF WING INOP.  RELAMPED 2 LT SIDE EXTERIOR EMERGENCY LIGHT.  LIGHTS CHECK GOOD.
